Alert archive / Florida / Tornado Warnings in 2023
Tornado Warning 12, NWS Miami, FL
NWS Miami, FL issued this tornado warning at Apr 30, 2023, 8:12 AM EDT for Collier County, Hendry County, Florida. It was in force for 17 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 30, 2023, 8:12 AM EDT (12:12 UTC)
- Expired
- Apr 30, 2023, 8:29 AM EDT
- In force
- 17 min
- Issued by
- NWS Miami, FL
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Collier County, FL, Hendry County, FL
The radar
The Miami radar (KAMX), 118 km from the middle of the area, began a volume at 12:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 30, 5:03 AM EDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 0.2 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1671 J/kg
- Mixed-layer CIN
- -22 J/kg
- Mixed-layer LCL
- 822 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 24 m²/s²
- 0-3 km storm-relative helicity
- 74 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 2.4
The text
As transmitted.
726
WFUS52 KMFL 301212
TORMFL
FLC021-051-301245-
/O.NEW.KMFL.TO.W.0012.230430T1212Z-230430T1245Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Miami FL
812 AM EDT Sun Apr 30 2023
The National Weather Service in Miami has issued a
* Tornado Warning for...
North central Collier County in southwestern Florida...
Southeastern Hendry County in southern Florida...
* Until 845 AM EDT.
* At 812 AM EDT, a severe thunderstorm capable of producing a tornado
was located near Hendry Correctional, or 8 miles southeast of
Immokalee, moving northeast at 35 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Bunker Hill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.
&&
LAT...LON 2629 8134 2639 8140 2659 8104 2642 8090
TIME...MOT...LOC 1212Z 241DEG 32KT 2637 8130
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
Kelly2 follow-up statements
275
WWUS52 KMFL 301221
SVSMFL
Severe Weather Statement
National Weather Service Miami FL
821 AM EDT Sun Apr 30 2023
FLC021-301230-
/O.CAN.KMFL.TO.W.0012.000000T0000Z-230430T1245Z/
Collier FL-
821 AM EDT Sun Apr 30 2023
...THE TORNADO WARNING FOR NORTH CENTRAL COLLIER COUNTY IS
CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 200 PM EDT for southern
Florida.
LAT...LON 2632 8126 2646 8127 2659 8104 2642 8090
TIME...MOT...LOC 1220Z 241DEG 32KT 2641 8122
$$
FLC051-301245-
/O.CON.KMFL.TO.W.0012.000000T0000Z-230430T1245Z/
Hendry FL-
821 AM EDT Sun Apr 30 2023
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 845 AM EDT FOR
SOUTHEASTERN HENDRY COUNTY...
At 820 AM EDT, a severe thunderstorm capable of producing a tornado
was located near Hendry Correctional, or 12 miles east of Immokalee,
moving northeast at 35 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over mainly rural areas of
southeastern Hendry County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.
&&
LAT...LON 2632 8126 2646 8127 2659 8104 2642 8090
TIME...MOT...LOC 1220Z 241DEG 32KT 2641 8122
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
Kelly087
WWUS52 KMFL 301229
SVSMFL
Severe Weather Statement
National Weather Service Miami FL
829 AM EDT Sun Apr 30 2023
FLC051-301239-
/O.CAN.KMFL.TO.W.0012.000000T0000Z-230430T1245Z/
Hendry FL-
829 AM EDT Sun Apr 30 2023
...THE TORNADO WARNING FOR SOUTHEASTERN HENDRY COUNTY IS CANCELLED...
The tornado threat has diminished and the Tornado Warning has been
cancelled. However, large hail and damaging winds remain likely and a
Severe Thunderstorm Warning remains in effect for the area. However
gusty winds are still possible with this thunderstorm.
A Tornado Watch remains in effect until 200 PM EDT for southern
Florida.
Remember, a Severe Thunderstorm Warning still remains in effect for
Hendry County.
LAT...LON 2632 8126 2646 8127 2659 8104 2642 8090
TIME...MOT...LOC 1228Z 241DEG 32KT 2645 8114
$$
KellyWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this tornado warning went out at Apr 30, 7:42 AM EDT, 30 minutes earlier.
Area forecast discussion, Apr 30, 7:42 AM EDT, 30 minutes before
Area Forecast Discussion
National Weather Service Miami FL
742 AM EDT Sun Apr 30 2023
...New UPDATE, AVIATION...
.UPDATE...
Issued at 725 AM EDT Sun Apr 30 2023
The broken line of storms ahead of the cold front has begun to
enter far northwestern portions of the area and will continue to
progress southeastward through the morning hours, reaching the
east coast late this morning into the early afternoon. As
mentioned in previous discussions the low-lvl wind fields are
quite impressive with SWrly winds of 40+kts only about 1000 ft
off the surface based on latest MFL sounding and area VWPs.
Latest RAP-based meso would indicate a corridor of 200+ m2/s2
0-1km SRH in the NW half of our area, with this maximum gradually
sinking S-E as the boundary and associated LLJ shift SE. However,
wind fields should weaken a bit as the boundary shifts southeast
but could see some pockets 100-150 m2/s2 0-1km SRH make it down
all the way to the Miami area. Instability also remains more than
adequate given the high shear setup with about 2000 J/kg of MLCAPE
in the latest analysis with surface dewpoints largely in the mid
70s.
Given these factors SPC has placed our area in a Tornado watch
through 18Z, and along with the threat of a few tornadoes, expect
fairly widespread 40-50mph convective gusts (given the strong
momentum aloft) and occasional gusts to severe strength in
stronger cores over our area. Fortunately the storms should move
relatively quickly and expect them to be off the coast by the
watch expiration time.
In addition to the aforementioned convective hazards, expect
prefrontal wind gusts in the 30-40mph mid-morning through early
afternoon and thus have expanded the wind advisory to include the
entire area. Although this goes to 00Z it is possible gusts relax
enough by mid-afternoon to support early expiration.
&&
.SHORT TERM...
(Today through Monday)
Issued at 236 AM EDT Sun Apr 30 2023
Latest sfc analyses/model solutions place the main frontal boundary
around central Florida, with most of SoFlo in the warm sector.
Meanwhile, and despite some differences between members, ensemble
solutions show general agreement in having a short-wave trough
feature developing around the NE GOMEX and the SE CONUS. A sfc low
reflection also develops, which will help in tightening pressure
gradients across the area today. Therefore, expect an increase in
low lvl winds, with periods of gusty southerly to southwesterly flow
throughout the day. A wind advisory will be in effect later this
morning for areas closer to the Atlantic coast, including most east
coast metro areas. Winds will veer to a more westerly and
northwesterly direction from this evening through Monday. Also, an
elongated low-level jet is anticipated from the SE CONUS Coast and
reaching the southern half of Florida later this morning, with a 30-
50kt SSW jet around 850mb. This overall synoptic scenario will
result in favorable dynamic parameters for increasing thunderstorm
activity, including increased low lvl wind shear (bulk shear over 40
m/s), enhanced cloud-top ventilation, PWATs nearing 2 inches, and
increasing CAPE into the 2K-2.5K range. SPC has a slight chance of
severe storms today across most of the area. The deeper convection
should develop just ahead of the main front, in the warm sector of
the aforementioned sfc low.
The time-frame for the worst weather seems to be during the mid
morning hours, but showers and thunderstorms could develop at any
time time. A few tornadoes are also possible with the strongest
cells. The risk for severe weather should begin decreasing in the
afternoon hours as the frontal boundary weakens and migrates
southeastward and out of the area. But the main line of convection
ahead of the front will cover much of SoFlo, with POPs increasing
from the NW to SE, and widespread showers from the mid-morning
through the mid-afternoon hours.
The air mass should begin to quickly stabilize in the wake of the
FROPA, starting tonight and through Monday as high pressure builds
across the area. Mid level drier air will result in overall
subsidence, and generally benign weather conditons. POPs drop to
near zero by Monday afternoon.
Temperatures will cool down a bit today as cloud cover and showers
develop. Afternoon highs will hover the low-mid 80s, warmer near the
east coast Expect balmy temperatures today with southerly flow
across the. By Monday, clearing skies will allow for max temps
climbing back into the upper 80s to near 90.
&&
.LONG TERM...
(Monday night through Saturday)
Issued at 236 AM EDT Sun Apr 30 2023
With the ridge of high pressure established aloft and a residual
abundance of dry air in the atmospheric column, the extended period
is a much needed respite from active weather across South Florida.
Subsidence, insolation, and light surface flow will result in warm
and dry conditions persisting throughout the upcoming work week.
Each afternoon temperatures will reach the low 90s across inland
locales with temperatures in the upper 80s along the coast. At
night, temperatures will reach the low to mid 60s across inland
areas with upper 60s along the Gulf coast and low 70s along the east
coast.
&&
.AVIATION...
(12Z TAFS)
Issued at 725 AM EDT Sun Apr 30 2023
A broken line of showers and thunderstorms will move through the
terminals from NW-SE in the 12-17Z time frame (earlier at KAPF
and latest at KMIA/KTMB. These storms will likely result in
temporary restrictions along with the potential for wind gusts
35kts or greater. Outside of storms, SW winds will be elevated
with gusts to around 30kts expected. This afternoon, winds will
shift more Wrly behind the front with gusts dropping off around
sunset.
&&
.MARINE...
Issued at 236 AM EDT Sun Apr 30 2023
A cold front passage will keep an active weather pattern n place
today with showers and thunderstorms expected through the early
afternoon hours. Increasing winds will result in dangerous marine
conditions across the coastal waters of South Florida with a Small
Craft Advisory in effect for all local waters. A Gale Warning is
also in effect for the outer Atlantic waters, where winds may
frequently gust to 40kts. Seas in the Gulf are forecast to reach the
low end of Small Craft Advisory criteria (in the 6-8 foot range),
with generally 4-6 feet prevailing in the Atlantic. A return to calm
seas and light winds is expected before mid week.
&&
.BEACHES...
Issued at 236 AM EDT Sun Apr 30 2023
Elevated rip current risk will continue for the all Palm Beaches
through the weekend with the risk building at some other Atlantic
beaches and the Gulf Coast as well by Sunday.
&&
.PRELIMINARY POINT TEMPS/POPS...
Miami 84 67 86 68 / 80 0 0 0
West Kendall 86 64 88 64 / 80 0 0 0
Opa-Locka 86 66 87 66 / 80 0 0 0
Homestead 84 65 85 65 / 80 0 0 0
Fort Lauderdale 85 66 85 67 / 80 0 0 0
N Ft Lauderdale 85 66 85 67 / 80 0 0 0
Pembroke Pines 86 66 87 66 / 80 0 0 0
West Palm Beach 85 65 85 65 / 80 0 0 0
Boca Raton 86 66 85 66 / 70 0 0 0
Naples 82 70 84 69 / 90 0 0 0
&&
.MFL WATCHES/WARNINGS/ADVISORIES...
FL...Wind Advisory until 8 PM EDT this evening for FLZ063-066>075-168-
172>174.
High Rip Current Risk through this evening for FLZ069.
AM...Small Craft Advisory until 8 PM EDT this evening for AMZ610-630-
650-651.
Small Craft Advisory until 8 AM EDT this morning for AMZ670-671.
Gale Warning until 8 PM EDT this evening for AMZ670-671.
GM...Small Craft Advisory until 8 PM EDT this evening for GMZ656-657-
676.
&&
SHORT TERM...AR
LONG TERM....Hadi
AVIATION...CarrHazardous weather outlook, Apr 30, 5:09 AM EDT, 3 hours 3 minutes before
Hazardous Weather Outlook National Weather Service Miami FL 509 AM EDT Sun Apr 30 2023 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 010915- Lake Okeechobee-Biscayne Bay- Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM- Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM- Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM- Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM excluding the territorial waters of Bahamas-Glades-Hendry- Inland Palm Beach-Metro Palm Beach-Coastal Collier-Inland Collier- Inland Broward-Metro Broward-Inland Miami-Dade-Metro Miami-Dade- Mainland Monroe-Coastal Palm Beach-Coastal Broward-Coastal Miami- Dade-Far South Miami-Dade- Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM- Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM- Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM- 509 AM EDT Sun Apr 30 2023 ...Tornado Watch in Effect Through Early This Afternoon... ...High Risk of Rip Currents Gulf Coast Beaches... ...High Wind Advisory for East Coast Locations... This Hazardous Weather Outlook is for Atlantic, Biscayne Bay, South Florida, Gulf of Mexico and Lake Okeechobee. .DAY ONE...Today and tonight. Thunderstorms: scattered to numerous thunderstorms will be possible today across South Florida. A severe weather watch is in effect for all South Florida. The strongest storms could contain damaging wind gusts, hail, excessive lightning, and a brief tornado. Tornadoes: a tornado watch is in effect for all South Florida until 2 pm this afternoon. Rip currents: A high risk of rip currents is in effect for all beaches of Collier county, and a moderate risk continues over the east coast beaches. Wind: a wind advisory is in effect for locations near the east coast of south Florida. Wind speeds are expected in the 15 to 25 mph range with gusts up to 40 mph. Marine: Marine will remain hazardous today across all local waters. A Small Craft Advisory is in effect through this evening for all local waters and a Gale Warning will begin this morning through this evening for outer Atlantic waters. Expect seas 6-8 feet this morning for Gulf waters and 5-7 feet across Atlantic waters. .DAYS TWO THROUGH SEVEN...Monday through Saturday. No significant hazards are expected for the rest of the week. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report high wind, hail, and flooding to the National Weather Service forecast office in Miami while following all local, state, and CDC guidelines.
In the hours before
Special weather statement, Apr 30, 7:13 AM EDT, 59 minutes before
Special Weather Statement
National Weather Service Miami FL
713 AM EDT Sun Apr 30 2023
FLZ063-301145-
Glades FL-
713 AM EDT Sun Apr 30 2023
...A strong thunderstorm will impact portions of eastern Glades
County through 745 AM EDT...
At 713 AM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm capable of producing a funnel cloud over
Lakeport, moving east at 45 mph.
HAZARD...Funnel clouds and wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Funnel clouds occasionally touch down and produce tornadoes
or waterspouts. Gusty winds could knock down tree limbs and
blow around unsecured objects.
Locations impacted include...
Lakeport, Buckhead Ridge, Brighton Seminole Reservation and Indian
Prairie Canal Mouth.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Funnel clouds occasionally touch down and produce tornadoes or
waterspouts. Move indoors and stay away from windows.
A Tornado Watch remains in effect until 200 PM EDT for southern
Florida.
&&
LAT...LON 2720 8094 2719 8091 2717 8090 2717 8088
2714 8087 2720 8083 2718 8080 2713 8079
2706 8085 2700 8087 2695 8099 2694 8100
2686 8128 2703 8132 2703 8127 2712 8127
2712 8117 2721 8117 2721 8094
TIME...MOT...LOC 1113Z 254DEG 38KT 2701 8113
FUNNEL CLOUD...POSSIBLE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
KellySpecial weather statement, Apr 30, 7:15 AM EDT, 57 minutes before
Special Weather Statement
National Weather Service Miami FL
715 AM EDT Sun Apr 30 2023
FLZ063-066-069-070-301200-
Coastal Collier County FL-Hendry FL-Inland Collier County FL-
Glades FL-
715 AM EDT Sun Apr 30 2023
...A strong thunderstorm will impact portions of northwestern Collier
and western Hendry Counties through 800 AM EDT...
At 715 AM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm capable of producing a funnel cloud over Bonita
Springs, moving east at 45 mph.
HAZARD...Funnel clouds, wind gusts of 50 to 55 mph, and half inch
hail.
SOURCE...Radar indicated.
IMPACT...Funnel clouds occasionally touch down and produce tornadoes
or waterspouts. Gusty winds could knock down tree limbs and
blow around unsecured objects.
Locations impacted include...
Naples, Labelle, Ave Maria, Golden Gate Estates, Immokalee, Naples
Park, Felda, Orangetree, Golden Gate, Port La Belle, Big Corkscrew
Island, Vineyards, North Naples, East Naples, Pelican Bay, Corkscrew
Swamp Sanctuary, Bunker Hill, Quail Creek Estate, Keri and Lake
Trafford.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Funnel clouds occasionally touch down and produce tornadoes or
waterspouts. Move indoors and stay away from windows.
A Tornado Watch remains in effect until 200 PM EDT for southern and
southwestern Florida.
&&
LAT...LON 2633 8184 2633 8182 2632 8182 2632 8166
2642 8166 2642 8156 2677 8157 2677 8138
2633 8125 2612 8184
TIME...MOT...LOC 1115Z 254DEG 38KT 2632 8182
FUNNEL CLOUD...POSSIBLE
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...55 MPH
KellyThe office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 29, 9:27 PM EDT | Special Weather Statement | MFL | Glades | 48 min |
| Apr 29, 10:18 PM EDT | Special Marine Warning | MFL | 42 min | |
| Apr 29, 10:49 PM EDT | Special Weather Statement | MFL | Monroe | 26 min |
| Apr 29, 10:57 PM EDT | Special Marine Warning | MFL | 33 min | |
| Apr 29, 11:26 PM EDT | Special Weather Statement | MFL | Monroe | 34 min |
| Apr 30, 12:10 AM EDT | Special Weather Statement | MFL | Miami-Dade | 35 min |
| Apr 30, 12:30 AM EDT | Special Weather Statement | MFL | Miami-Dade | 45 min |
| Apr 30, 4:22 AM EDT | Rip Current Statement | MFL | Collier | 40 hr |
| Apr 30, 5:41 AM EDT | Special Marine Warning | MFL | 94 min | |
| Apr 30, 6:37 AM EDT | Tornado Warning | MFL | Glades | 23 min |
| Apr 30, 6:51 AM EDT | Special Marine Warning | MFL | 54 min | |
| Apr 30, 7:00 AM EDT | Tornado Warning | MFL | Glades | 15 min |
| Apr 30, 7:01 AM EDT | Special Marine Warning | MFL | 89 min | |
| Apr 30, 7:13 AM EDT | Special Weather Statement | MFL | Glades | 32 min |
| Apr 30, 7:15 AM EDT | Special Weather Statement | MFL | Collier | 45 min |
| Apr 30, 7:28 AM EDT | Tornado Warning | MFL | Glades | 17 min |
| Apr 30, 7:41 AM EDT | Severe Thunderstorm Warning | MFL | Collier, Glades, Hendry | 34 min |
| Apr 30, 7:45 AM EDT | Special Marine Warning | MFL | 60 min | |
| Apr 30, 8:06 AM EDT | Severe Thunderstorm Warning | MFL | Broward, Collier, Glades, Hendry, Palm Beach | 24 min |
| Apr 30, 8:31 AM EDT | Severe Thunderstorm Warning | MFL | Hendry, Palm Beach | 44 min |
| Apr 30, 8:33 AM EDT | Special Marine Warning | MFL | 27 min | |
| Apr 30, 8:40 AM EDT | Special Marine Warning | MFL | 95 min | |
| Apr 30, 8:49 AM EDT | Special Weather Statement | MFL | Broward | 41 min |
| Apr 30, 9:01 AM EDT | Special Marine Warning | MFL | 59 min | |
| Apr 30, 9:11 AM EDT | Severe Thunderstorm Warning | MFL | Palm Beach | 49 min |
| Apr 30, 9:19 AM EDT | Tornado Warning | MFL | Palm Beach | 26 min |
| Apr 30, 9:30 AM EDT | Special Weather Statement | MFL | Broward, Monroe | 45 min |
| Apr 30, 9:31 AM EDT | Tornado Warning | MFL | Palm Beach | 28 min |
| Apr 30, 10:00 AM EDT | Special Weather Statement | MFL | Palm Beach | 30 min |
| Apr 30, 10:01 AM EDT | Special Marine Warning | MFL | 59 min | |
| Apr 30, 10:14 AM EDT | Special Weather Statement | MFL | Broward, Miami-Dade | 46 min |
| Apr 30, 10:19 AM EDT | Severe Thunderstorm Warning | MFL | Broward | 26 min |
| Apr 30, 10:33 AM EDT | Severe Thunderstorm Warning | MFL | Broward | 5 min |
| Apr 30, 10:36 AM EDT | Special Marine Warning | MFL | 54 min | |
| Apr 30, 10:55 AM EDT | Special Marine Warning | MFL | 65 min | |
| Apr 30, 10:56 AM EDT | Special Weather Statement | MFL | Broward | 34 min |
| Apr 30, 11:29 AM EDT | Special Marine Warning | MFL | 61 min | |
| Apr 30, 11:36 AM EDT | Special Marine Warning | MFL | 54 min | |
| Apr 30, 6:13 PM EDT | Small Craft Advisory | MFL | 14 hr |
Nearby
Tornado Warnings in Florida, 2023Every tornado warning in 2023Tornadoes in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.